Alert archive / North Carolina / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 9, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 16, 2026, 6:05 PM EDT for 14 counties in North Carolina. It was in force for 40 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 6:05 PM EDT (22:05 UTC)
- Expired
- Mar 16, 2026, 6:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alamance County, NC, Chatham County, NC, Cumberland County, NC, Durham County, NC, Granville County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Moore County, NC, Orange County, NC, Person County, NC, Sampson County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 50 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 6:06 PM EDT | TSTM WND DMG | 6 S Sutphin, NC | Tree down on Woody Store Road. |
| Mar 16, 6:06 PM EDT | TSTM WND DMG | 6 S Sutphin, NC | Tree down on Woody Store Road. |
| Mar 16, 6:18 PM EDT | TSTM WND DMG | 5 Nnw Bynum, NC | Tree down at Jones Ferry Road and Meadow Branch Road. |
| Mar 16, 6:18 PM EDT | TSTM WND DMG | 5 Nnw Bynum, NC | Tree down at Jones Ferry Road and Meadow Branch Road. |
| Mar 16, 6:20 PM EDT | TSTM WND DMG | 5 Wnw Fearrington, NC | Tree down at Tobacco Road and Lamont Norwood Road. |
| Mar 16, 6:20 PM EDT | TSTM WND DMG | 5 Wnw Fearrington, NC | Tree down at Tobacco Road and Lamont Norwood Road. |
| Mar 16, 6:29 PM EDT | TSTM WND DMG | 3 Sse Jordan Lake, NC | Tree down at Pea Ridge Road and Beaver Creek Road. |
| Mar 16, 6:29 PM EDT | TSTM WND DMG | 3 Sse Jordan Lake, NC | Tree down at Pea Ridge Road and Beaver Creek Road. |
| Mar 16, 6:41 PM EDT | TSTM WND GST 53 | Simmons Aaf, NC | KFBG PK WND 22046/2241. |
| Mar 16, 6:41 PM EDT | TSTM WND GST 53 | Simmons Aaf, NC | KFBG PK WND 22046/2241. |
| Mar 16, 6:43 PM EDT | TSTM WND DMG | 2 Se Durham, NC | *** 1 INJ *** A tree fell on a house and injured a child in the 1000 block of Red Oak Ave, per a WRAL report from Durham EM. |
| Mar 16, 6:43 PM EDT | TSTM WND DMG | 2 Se Durham, NC | *** 1 INJ *** Corrects previous tstm wnd dmg report from 2 SE Durham. A tree fell on a house and injured a child in the 1000 block of Red Oak Ave, per a WRAL report from Durham EM. |
| Mar 16, 6:43 PM EDT | TSTM WND DMG | 2 Se Durham, NC | *** 1 INJ *** Corrects previous tstm wnd dmg report from 2 SE Durham. A tree fell on a house and injured a child in the 1000 block of Red Oak Ave, per a WRAL report from Durham EM. |
| Mar 16, 6:43 PM EDT | TSTM WND DMG | 2 Se Durham, NC | A tree fell on a house and injured a child in the 1000 block of Red Oak Ave, per a WRAL report from Durham EM. |
| Mar 16, 6:49 PM EDT | TSTM WND GST 53 | Fayetteville Reg Apt, NC | KFAY PK WND 27046/2249. |
| Mar 16, 6:49 PM EDT | TSTM WND GST 53 | Fayetteville Reg Apt, NC | KFAY PK WND 27046/2249. |
| Mar 16, 6:53 PM EDT | TSTM WND GST 55 | Rdu Intl Airport, NC | PK WND 24048/2253. |
| Mar 16, 6:53 PM EDT | TSTM WND GST 55 | Rdu Intl Airport, NC | PK WND 24048/2253. |
| Mar 16, 6:55 PM EDT | TSTM WND DMG | 3 Nw Raleigh, NC | A tree fell on an apartment at 5900 Timber Creek Ln. |
| Mar 16, 6:55 PM EDT | TSTM WND DMG | 3 Nw Raleigh, NC | A tree fell on an apartment at 5900 Timber Creek Ln. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 1:18 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 603 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.3
The text
As transmitted.
869
WUUS52 KRAH 162205
SVRRAH
NCC001-037-051-063-077-085-093-101-105-125-135-145-163-183-162245-
/O.NEW.KRAH.SV.W.0009.260316T2205Z-260316T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
605 PM EDT Mon Mar 16 2026
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Eastern Alamance County in central North Carolina...
Harnett County in central North Carolina...
Cumberland County in central North Carolina...
Lee County in central North Carolina...
Wake County in central North Carolina...
West central Johnston County in central North Carolina...
Hoke County in central North Carolina...
Eastern Moore County in central North Carolina...
Person County in central North Carolina...
Orange County in central North Carolina...
Northwestern Sampson County in central North Carolina...
Western Granville County in central North Carolina...
Durham County in central North Carolina...
Chatham County in central North Carolina...
* Until 645 PM EDT.
* At 605 PM EDT, severe thunderstorms were located along a line
extending from near Jericho to 10 miles northwest of Pittsboro to 6
miles northwest of Wakulla, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Raleigh, Durham, Fayetteville, Cary, Chapel Hill, Burlington,
Sanford, Graham, Roxboro, and Hillsborough.
This includes the following highways...
Interstate 95 between Mile Markers 73 and 41.
Interstate 85 between Mile Markers 163 and 200.
Interstate 40 between Mile Markers 146 and 162, between Mile Markers
259 and 306, and between Mile Markers 314 and 316.
Interstate 440 between Mile Markers 1 and 16.
Interstate 540 between Mile Markers 0 and 17.
US 1 between Mile Markers 69 and 101.
the Durham Freeway between Mile Markers 2 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3607 7856 3485 7859 3483 7890 3490 7894
3495 7904 3483 7919 3484 7935 3497 7937
3581 7935 3625 7949 3624 7915 3654 7914
3654 7870
TIME...MOT...LOC 2205Z 248DEG 39KT 3626 7943 3583 7929 3488 7932
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LH1 follow-up statement
287
WWUS52 KRAH 162237
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
637 PM EDT Mon Mar 16 2026
NCC001-105-125-162247-
/O.CAN.KRAH.SV.W.0009.000000T0000Z-260316T2245Z/
Alamance NC-Moore NC-Lee NC-
637 PM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALAMANCE...EASTERN
MOORE AND LEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3607 7856 3485 7859 3483 7890 3490 7894
3495 7903 3488 7914 3519 7910 3524 7912
3552 7897 3557 7902 3575 7902 3604 7918
3633 7911 3654 7914 3654 7870
TIME...MOT...LOC 2237Z 248DEG 39KT 3638 7906 3595 7892 3500 7896
$$
NCC037-051-063-077-085-093-101-135-145-163-183-162245-
/O.CON.KRAH.SV.W.0009.000000T0000Z-260316T2245Z/
Person NC-Orange NC-Sampson NC-Harnett NC-Granville NC-Cumberland NC-
Wake NC-Johnston NC-Hoke NC-Durham NC-Chatham NC-
637 PM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR PERSON...CENTRAL ORANGE...NORTHWESTERN SAMPSON...HARNETT...
WESTERN GRANVILLE...CUMBERLAND...WAKE...WEST CENTRAL JOHNSTON...
EASTERN HOKE...DURHAM AND EASTERN CHATHAM COUNTIES...
At 637 PM EDT, severe thunderstorms were located along a line
extending from near Roxboro to Durham to near Fayetteville, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Raleigh, Durham, Fayetteville, Cary, Chapel Hill, Roxboro,
Hillsborough, Creedmoor, Lillington, and Fort Bragg.
This includes the following highways...
Interstate 95 between Mile Markers 73 and 41.
Interstate 85 between Mile Markers 163 and 200.
Interstate 40 between Mile Markers 161 and 162, between Mile Markers
259 and 306, and between Mile Markers 314 and 316.
Interstate 440 between Mile Markers 1 and 16.
Interstate 540 between Mile Markers 0 and 17.
US 1 between Mile Markers 84 and 101.
the Durham Freeway between Mile Markers 2 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3607 7856 3485 7859 3483 7890 3490 7894
3495 7903 3488 7914 3519 7910 3524 7912
3552 7897 3557 7902 3575 7902 3604 7918
3633 7911 3654 7914 3654 7870
TIME...MOT...LOC 2237Z 248DEG 39KT 3638 7906 3595 7892 3500 7896
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:05 PM EDT, 3 hours earlier. Its key messages:
- As of 305 PM Monday... 1) Despite the stabilizing and overturning effects of this morning's convection, the risk of isolated tornadoes persists in our Coastal Plain this afternoon, and a secondary peak risk of strong straight line winds will arrive with frontal passage late this afternoon through mid evening. 2) Much below normal temperatures are expected late tonight through mid week, with the coldest temperatures Wed morning. Readings will be as low as 12-18 degrees below normal, including highs only in the mid 40s to low 50s Tue and Wed, with a morning frost or freeze likely. 3) Dry weather is likely to hold through early next week, but we're watching the potential for a few showers and storms with a front moving in from the north late Sun into Mon.
Area forecast discussion, Mar 16, 3:05 PM EDT, 3 hours before
Area Forecast Discussion National Weather Service Raleigh NC 305 PM EDT Mon Mar 16 2026 .WHAT HAS CHANGED... As of 305 PM Monday... * Today's severe storm threat has been limited somewhat by the detrimental effects of the early-morning convection on instability, but a risk of isolated tornadoes persists in our far east, plus a second threat of strong straight line winds will accompany the frontal passage late afternoon through mid evening. * Increased confidence in much below normal temperatures from late tonight through Wed night, although readings should not reach record cold values. && .KEY MESSAGES... As of 305 PM Monday... 1) Despite the stabilizing and overturning effects of this morning's convection, the risk of isolated tornadoes persists in our Coastal Plain this afternoon, and a secondary peak risk of strong straight line winds will arrive with frontal passage late this afternoon through mid evening. 2) Much below normal temperatures are expected late tonight through mid week, with the coldest temperatures Wed morning. Readings will be as low as 12-18 degrees below normal, including highs only in the mid 40s to low 50s Tue and Wed, with a morning frost or freeze likely. 3) Dry weather is likely to hold through early next week, but we're watching the potential for a few showers and storms with a front moving in from the north late Sun into Mon. && .DISCUSSION... As of 305 PM Monday... KEY MESSAGE 1... Despite the stabilizing and overturning effects of this morning's convection, the risk of isolated tornadoes persists in our Coastal Plain this afternoon, and a secondary peak risk of strong straight line winds will arrive with frontal passage late this afternoon through mid evening. The anomalously deep mid level trough extending from MI south through the Mid South will continue to swing E through tonight, with one vort max pivoting ENE through W NC by early evening. Today's wind field from the surface up through the mid/upper levels has unfolded much as expected, with high low level SRH in the prefrontal warm sector followed by a broken QLCS moving through the area, but the numerous convective elements late last night through this morning have greatly hindered the potential instability. While we've seen a few weak circulations ahead of the line, much of this has been E of our CWA thus far where the CINH has yielded to weak-mdt CAPE with modest heating and low level theta-e advection. We had numerous trees downed with the QLCS along with several bowing segments, but none generated more than weak circulations, and surface observations recorded generally sub-severe gusts. That said, we continue to see wavy lines in our far E, within sufficiently high deep layer bulk shear and 0-1 km SRH over 100 m2/s2. And we expect a second thin convective line with fropa from late this afternoon through the mid evening which will bring another round of strong to possibly severe straight line gusts. Even outside of any convection, sustained winds 15-20 mph and gusts to 25-35 mph will be common. All activity should push east of the CWA by 04z, with clearing skies overnight. Winds will shift to westerly and northwesterly and decrease gradually through the night, although gustiness will persist. KEY MESSAGE 2... Much below normal temperatures are expected late tonight through mid week, with the coldest temperatures Wed morning. Readings will be as low as 12-18 degrees below normal, including highs only in the mid 40s to low 50s Tue and Wed, with a morning frost or freeze likely. The mean trough axis will swing through the Eastern Seaboard Tue, as chilly Canadian-source high pressure builds in from the W and NW. Low level thicknesses are projected to be 50-65 m below normal both Tue and Wed morning. Winds will stay up a bit tonight into Tue morning, tempering the potential for radiational cooling, although clearing skies will aid cooling. The opposite should be true Wed morning, with increasing and thickening mid and high cloudiness overnight, but with the surface ridge stretching across the CWA resulting in light winds. Lows tonight are expected to be in the mid 20s W to mid 30s E, and solidly in the 20s Tue night/Wed morning, resulting in a frost/freeze threat for those early budding plants. KEY MESSAGE 3... Dry weather is likely to hold through early next week, but we're watching the potential for a few showers and storms with a front moving in from the north late Sun into Mon. While not hazardous, there is high model disagreement on the potential for showers and storms late Sun into Mon as a front moves in from the N. The westerly mid level trajectory and the E-to-W surface ridge to our south (limiting Gulf moisture influx) would tend to favor continued dry weather, and we're going this route in the official forecast, but be aware that pops may be needed in this period in later forecasts. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... As of 135 PM Monday... 24 hour TAF period: There will be widespread restrictions in showers and thunderstorms through the afternoon into the evening. While thunderstorm coverage across central North Carolina is currently minimal, additional showers and thunderstorms are expected to move from South Carolina into North Carolina in the next few hours. FAY is the only terminal with enough confidence to have an explicit thunderstorm mention at this point, but scattered thunderstorms cannot be ruled out at any site. The chance for precipitation will come to an end as a cold front sweeps from west to east this evening. As the front moves through, the wind will veer to the west with clearing skies overnight. Although gusts up to 20 kt will continue through much of the night, gusts should come to an end by sunrise. Outlook: Gusts up to 20 kt will be possible Tuesday afternoon. Dry VFR conditions are forecast through the period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Hartfield AVIATION...Green
Hazardous weather outlook, Mar 16, 5:30 AM EDT, 12 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 530 AM EDT Mon Mar 16 2026 NCZ007>011-021>028-038>043-073>078-083>086-088-089-170930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 530 AM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. A strong cold front will sweep across the region this afternoon and evening. Multiple waves of strong to severe thunderstorms with damaging wind gusts up to 60 to 75 mph will spread across portions of central NC through the late afternoon and early evening hours. A few tornadoes are also possible. The greatest severe weather risk will be across the eastern Piedmont, the Sandhills and Coastal Plain. Additionally, wind gusts of 30 to 40 mph are expected throughout the day, even away from storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Mar 16, 4:21 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT Mon Mar 16 2026
NCZ021-022-038-039-073>075-083-084-162115-
Guilford NC-Stanly NC-Anson NC-Richmond NC-Forsyth NC-Randolph NC-
Davidson NC-Montgomery NC-Moore NC-
421 PM EDT Mon Mar 16 2026
...STRONG THUNDERSTORMS WILL IMPACT FORSYTH...NORTHWESTERN MOORE...
DAVIDSON...ANSON...MONTGOMERY...RICHMOND...RANDOLPH...STANLY AND
GUILFORD COUNTIES THROUGH 515 PM EDT...
At 421 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Harmony to near Fairview In Union County to
Monroe. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Albemarle, Rockingham, Wadesboro, Randleman, and Troy.
This includes the following highways...
Interstate 85 between Mile Markers 33 and 35, and between Mile
Markers 84 and 128.
Interstate 40 between Mile Markers 182 and 224.
Interstate 73 between Mile Markers 26 and 103.
Interstate 74 between Mile Markers 56 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3550 8030 3552 8018 3572 8033 3574 8046
3583 8049 3584 8039 3588 8042 3589 8037
3601 8042 3608 8052 3614 8044 3626 8045
3625 7977 3565 7959 3481 7967 3480 7969
3482 8032 3519 8028 3516 8044 3519 8051
TIME...MOT...LOC 2021Z 238DEG 46KT 3597 8078 3518 8053 3496 8055
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LHLocal storm report, Mar 16, 5:19 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
519 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM Tstm Wnd Dmg 4 S Albemarle 35.31N 80.20W
03/16/2026 Stanly NC 911 Call Center
Tree down on NC-138 near Rummage Cemetery
Road and Avery Drive.
&&
JDLocal storm report, Mar 16, 5:33 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
533 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Tstm Wnd Dmg 3 NE Plyler 35.40N 80.24W
03/16/2026 Stanly NC 911 Call Center
Tree down at Austin Road and Pickler Road.
&&
JDLocal storm report, Mar 16, 5:35 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
535 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg 3 NW Badin 35.44N 80.15W
03/16/2026 Stanly NC 911 Call Center
Tree down at NC-740 and Moss Lane.
&&
JDLocal storm report, Mar 16, 5:36 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
536 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Tstm Wnd Dmg 1 ENE Richfield 35.48N 80.24W
03/16/2026 Stanly NC 911 Call Center
Tree down at Bell Road and South Gold Branch
Road.
&&
JDLocal storm report, Mar 16, 5:40 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
540 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM Tstm Wnd Gst 5 ESE Colfax 36.10N 79.95W
03/16/2026 M59 MPH Guilford NC ASOS
59 mph wind gust measured at KGSO.
&&
JDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:21 AM EDT | Special Weather Statement | RAH | Franklin, Nash, Warren | 54 min |
| Mar 16, 4:27 AM EDT | Special Weather Statement | RAH | Chatham, Durham, Franklin, Orange, Wake | 63 min |
| Mar 16, 8:06 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 54 min |
| Mar 16, 8:43 AM EDT | Special Weather Statement | RAH | Moore | 47 min |
| Mar 16, 8:47 AM EDT | Special Weather Statement | RAH | Cumberland, Johnston | 43 min |
| Mar 16, 9:13 AM EDT | Special Weather Statement | RAH | Halifax, Nash | 62 min |
| Mar 16, 9:18 AM EDT | Special Weather Statement | RAH | Sampson | 42 min |
| Mar 16, 9:31 AM EDT | Special Weather Statement | RAH | Sampson | 44 min |
| Mar 16, 9:45 AM EDT | Special Weather Statement | RAH | Cumberland, Johnston | 45 min |
| Mar 16, 9:49 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph, Stanly | 41 min |
| Mar 16, 10:01 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 44 min |
| Mar 16, 10:13 AM EDT | Tornado Warning | RAH | Davidson, Forsyth, Guilford | 32 min |
| Mar 16, 10:19 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Davidson, Guilford, Montgomery, Randolph, Stanly | 41 min |
| Mar 16, 10:28 AM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 62 min |
| Mar 16, 10:36 AM EDT | Tornado Warning | RAH | Montgomery, Moore, Randolph, Stanly | 24 min |
| Mar 16, 10:55 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Lee, Montgomery, Moore and 2 more | 35 min |
| Mar 16, 10:56 AM EDT | Special Weather Statement | RAH | Johnston | 34 min |
| Mar 16, 11:29 AM EDT | Special Weather Statement | RAH | Alamance, Chatham, Durham, Granville, Lee, Orange and 1 more | 61 min |
| Mar 16, 12:24 PM EDT | Special Weather Statement | RAH | Lee, Wake | 66 min |
| Mar 16, 1:25 PM EDT | Special Weather Statement | RAH | Franklin, Halifax, Nash, Warren | 65 min |
| Mar 16, 2:31 PM EDT | Special Weather Statement | RAH | Sampson | 29 min |
| Mar 16, 2:36 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash, Wilson | 54 min |
| Mar 16, 2:38 PM EDT | Special Weather Statement | RAH | Wayne | 37 min |
| Mar 16, 3:05 PM EDT | Special Weather Statement | RAH | Sampson | 55 min |
| Mar 16, 4:21 PM EDT | Special Weather Statement | RAH | Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph and 2 more | 54 min |
| Mar 16, 4:51 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 1 more | 39 min |
| Mar 16, 5:09 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 51 min |
| Mar 16, 5:23 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Hoke, Lee, Montgomery and 4 more | 52 min |
| Mar 16, 6:39 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Durham, Franklin, Granville, Harnett and 10 more | 66 min |
| Mar 16, 7:31 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Sampson and 5 more | 74 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.